# SDR ENHA20130212001

- Difficulty date: February 7, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N104AN
- Make and model: Cessna 208B
- Aircraft serial: 208B0918
- Aircraft time: 10,808 hours, 10,286 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081023ARX
- Part serial: 3570
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR FAILED IN FLIGHT.
